# SDR IPXA2019031540094

- Difficulty date: March 10, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CABIN AT STA. 1341, LONGERON 15L "T" ANGLE IS CRACKED. REMOVED, FABRICATED AND REPLACED "T" ANGLE AT STA. 1341 AND LONG. 15L IAW DWG. AEA7568 AND SRM 51-33-01. (MINOR)
